# SDR CA021129002

- Difficulty date: November 8, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bell 427
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Spring
- Part number: 5161A
- Condition: Mismanufactured
- Location: Grease Fitting
- Component: Grease Fitting
- Component part number: NAS5161A
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN GREASING THE OUTER SWASHPLATE CAP ASSY. IT WAS NOTED THAT THE LUBRIFICATION FITTING WOULD JAM OCCASIONALLY, PREVENTING GREASE ENTERING THE CAP ASSY. AT THE NEXT ATTEMP THE GREASE WAS FREE TO ENTER THE CAP ASSY, THERE WAS NO RESTRICTION. AFTER INVESTIGATION THE BALL AND SPRING OF LUBRIFICATION FITTING WERE FOUND INSIDE THE CAP ASSY. FOUND THE SPRING TO BE MISMANUFACTURED IN RESPECT TO THE SPEC PICTORIAL (CYLINDRICAL SHAPE INSTEAD OF CONE SHAPE.)
